MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PNEUMATIC INFLATOR; CATHETER, BALLOON TYPE

BOSTON SCIENTIFIC CORPORATION PNEUMATIC INFLATOR; CATHETER, BALLOON TYPE
Model Number M00553200
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2022 as no event date was reported.(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a pneumatic inflator was used in a procedure performed on an unknown date.During the procedure, the manometer of the device was not working.The gauge monitor of the device did not show any pressure.The procedure was completed using an alternative method or device.There were no patient complications reported as a result of this event.

Brand Name
PNEUMATIC INFLATOR
Common Device Name
CATHETER, BALLOON TYPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15125206
Report Number3005099803-2022-04084
Device Sequence Number17965866
Product Code GBA
UDI-Device Identifier08714729195450
UDI-Public08714729195450
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K781772
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553200
Device Catalogue Number5320
Device Lot Number0028956077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown